Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Rearranging Terms in Alternating Series

Richard Beigel
Mathematics Magazine
Vol. 54, No. 5 (Nov., 1981), pp. 244-246
DOI: 10.2307/2689984
Stable URL: http://www.jstor.org/stable/2689984
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Rearranging Terms in Alternating Series
Preview not available

Page Thumbnails

  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246